[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] ITCHING



Hey Gina,
I have this problem a lot of times, but not constantly, just when I bolus
from the insulin.  And mostly right after I change my site due to the cooler
insulin.

----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: Friday, July 12, 2002 11:03 AM
Subject: [IP] ITCHING


> Hi all....
> I am pretty new to pumping(3 weeks now).
> I am really loving it and I think I have pretty much gotten the hang of
it.
> The only thing that is bothering me now is my site ITCHES, the entire site
> and around it. I am wondering if it is from the tape ?
>
> Anyone else experience this or have any suggestions ?
>
> Thanks!
> HAPPY PUMPING!
>
> Gina
> dx 3/83 pumping since 6/02
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml